Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Tiredness, achy legs, dizziness. What can cause this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
I am 85 years of age and have been in good health. However, over the past two weeks i have been
feeling very tired, aching legs and an indescribable dizzieness Just overall unwell

I will have to come back to you
Posted Mon, 25 Jun 2012 in General Health
Answered by Dr. Ashwini Kolur 2 hours later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Hypertension may be responsible for your symptoms. If the blood pressure increases it can cause dizziness, fatigue. I advice you to check your blood pressure and if you are on any medication for this you should take the drugs regularly.

If there is increase in the blood pressure i advice you to see doctor for dose adjustment. Other measures like decreased salt intake and regular mild exercise will be helpful.

Other causes include dehydration which can be checked by frequent sips of water. Anemia should be ruled out, Hb estimation should be due. For treating either dietary changes or supplements can be taken.

Leg pain may be due to the anemia and fatigue can be responsible.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor